• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6912
School of Physics
  Title:   More on Phase Structure of Nonlocal 2D Generalized Yang-Mills Theories (nlgYM2s)
  Author(s): 
1.  Kh. Saaidi
2.  M.R. Setare
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  17
  Year:  2002
  Pages:   3641-3648
  Supported by:  IPM
  Abstract:
We study the phase structure of nonlocal two dimensional generalized Yang - Mills theories (nlgYM2) and it is shown that all order of ϕ2k model of these theories has phase transition only on compact manifold with g = 0(on sphere), and the order of phase transition is 3. Also it is shown that the ϕ2 + [(2α)/3]ϕ3 model of nlgYM2 has third order phase transition on any compact manifold with 1 < g < 1+ [(A)/(|ηc|)], and has no phase transition on sphere.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right